Hajnal Andreka
Hajnal Andreka
Renyi Institute of Mathematics, Hungarian Academy of Sciences
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Modal languages and bounded fragments of predicate logic
H Andréka, I Németi, J van Benthem
Journal of philosophical logic 27 (3), 217-274, 1998
7321998
Operators and laws for combining preference relations
H Andréka, M Ryan, PY Schobbens
Journal of logic and computation 12 (1), 13-53, 2002
1552002
Complexity of equations valid in algebras of relations part I: Strong non-finitizability
H Andréka
Annals of Pure and Applied logic 89 (2-3), 149-209, 1997
1381997
Algebraic logic
H Andréka, I Németi, I Sain
Handbook of philosophical logic, 133-247, 2001
1232001
The generalised completeness of Horn predicate-logic as a programming language
H Andréka, I Németi
Acta Cybernetica 4 (1), 3-10, 1978
1071978
Back and forth between modal logic and classical logic
H Andréka, J Van Benthem, I Németi
941995
A complete logic for reasoning about programs via nonstandard model theory I
H Andreka, I Németi, I Sain
Theoretical Computer Science 17 (2), 193-212, 1982
911982
Algebraic logic
H Andréka, JD Monk, I Németi, BJM Társulat
891991
Cylindric-like algebras and algebraic logic
H Andréka, M Ferenczi, I Németi
Springer Science & Business Media, 2014
842014
The equational theory of union-free algebras of relations
H Andréka, DA Bredikhin
Algebra Universalis 33 (4), 516-532, 1995
831995
Lambek calculus and its relational semantics: completeness and incompleteness
H Andréka, S Mikulás
Journal of Logic, Language and Information 3 (1), 1-37, 1994
831994
Omitting types for finite variable fragments and complete representations of algebras
H Andréka, I Németi, TS Ahmed
The Journal of Symbolic Logic 73 (1), 65-89, 2008
782008
A Stone-type representation theorem for algebras of relations of higher rank
H Andréka, RJ Thompson
Transactions of the American Mathematical Society 309 (2), 671-682, 1988
761988
A general axiomatizability theorem formulated in terms of cone-injective subcategories
H Andréka, I Németi
Universal algebra 29, 13-35, 1981
651981
On universal algebraic constructions of logics
H Andréka, T Gergely, I Németi
Studia Logica 36 (1-2), 9-47, 1977
651977
Logic of space-time and relativity theory
H Andréka, JX Madarász, I Németi
Handbook of spatial logics, 607-711, 2007
642007
Generalization of the concept of variety and quasivariety to partial algebras through category theory
H Andréka, I Németi
Instytut Matematyczny Polskiej Akademi Nauk (Warszawa), 1983
621983
Representations of distributive lattice-ordered semigroups with binary relations
H Andréka
Algebra Universalis 28 (1), 12-25, 1991
611991
A logic road from special relativity to general relativity
H Andréka, JX Madarász, I Németi, G Székely
Synthese 186 (3), 633-649, 2012
602012
Fork algebras in algebra, logic and computer science
MF n Frias
World Scientific, 2002
592002
The system can't perform the operation now. Try again later.
Articles 1–20